Volume 9 Number 4 (Oct. 2019)
Home > Archive > 2019 > Volume 9 Number 4 (Oct. 2019) >
IJAPM 2019 Vol.9(4): 167-172
doi: 10.17706/ijapm.2019.9.4.167-172

Semiparametric Bayesian Estimation of Bernoulli Model with Measurement Error

Dewang Li , Meilan Qiu , Yuanying Zhao

  • School of Mathematics and Big Data, Huizhou University, Huizhou, Guangdong, 516007, China

Abstract

In this paper, we relax the fully parametric distributional assumption of measurement errors (MEs) to establish mixture Bernoulli model by a centered Dirichlet process. A hybrid algorithm is presented to generate observations required for a Bayesian inference from the posterior distributions of parameters and covariates subject to MEs in Bernoulli model by combining the stick-breaking prior and the Gibbs sampler together with the Metropolis-Hastings algorithm. Two Monte Carlo studies illustrate the superiority of the measurement error estimators in certain situations.

Keywords

  • Monte Carlo
  • Bayesian estimation
  • Bernoulli model
  • measurement error
428-P1014

How to Cite

Copied

Dewang Li, Meilan Qiu, and Yuanying Zhao, "Semiparametric Bayesian Estimation of Bernoulli Model with Measurement Error," International Journal of Applied Physics and Mathematics, vol. 9, no. 4, pp. 167-172, 2019. https://doi.org/ 10.17706/ijapm.2019.9.4.167-172

Copyright & License

Copyright © 2019 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Article Metrics in Dimensions

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Semi-annual
APC: 500USD
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Managing Editor: Ms. Phoebe Clifford
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: editor@ijapm.org
 

  • Oct 27, 2026 News!

    IJAPM Vol 16, No 1 has been published online   [Click]

  • Dec 09, 2025 News!

    IJAPM Vol 15, No 2 has been published online   [Click]

  • Jun 23, 2025 News!

    IJAPM Vol 15, No 1 has been published online 5 papers are included in this issue   [Click]

  • Dec 26, 2024 News!

    IJAPM had implemented online submission system:https: ojs ejournal net index php ijapm about submissionsAll the submission will be received via the system

  • Dec 24, 2024 News!

    IJAPM Vol 14, No 4 has been published online!   [Click]

  • Read more>>